# SDR GTIA2024092638395

- Difficulty date: September 24, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 42,599 hours, 19,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 801131
- Condition: No Test
- Location: Epsu 13wl
- Part time: 5,461 hours, 2,500 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU TEST FAILED ( BAT / EPSU (13WL) AFT L ) -REMOVED & REPLACED EPSU BATTERY ( 13WL) IAW AMM 33-51-38, OPS CHECK GOOD.
